74
Views
4
CrossRef citations to date
0
Altmetric
Original Articles

Asymptotic behaviour and stability to linear non-autonomous neutral delay difference equations

Pages 503-513 | Received 19 Jan 2005, Accepted 04 Feb 2005, Published online: 19 Aug 2006
 

Abstract

This paper is concerned with the asymptotic behaviour and the stability of a class of linear neutral delay difference equations with variable coefficients and constant delays. Via an appropriate solution of the so-called generalized characteristic equation, an asymptotic criterion and a stability result are established.

Notes

Additional information

Notes on contributors

I. K. Purnaras Footnote

[email protected]

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 371.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.